# SDR WX0A071988

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BR9661105
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EVACUATION LIGHTS INOPERATIVE.  REMOVED 7 REPLACED BATTERY POWER SUPPLY IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
